MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MDT PUERTO RICO OPERATIONS CO SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 8709sc serial# (b)(6) implanted: (b)(6) 2013 product type catheter section d information references the main component of the system.Other relevant device(s) are: product id: 8709sc, serial/lot #: (b)(6), ubd: 06-jun-2014, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was receiving morphine drug via an implantable pump for non-malignant pain.It was reported that they had a morphine pump in 2013, and they used to go to grand rapids pain institute.The patient stated that in 2019, the battery was going to be dead, and they had 'issues with it' and the pump was replaced.The patient stated they found a 'granuloma on spinal cord' and was going through withdrawal because it was stopping right above the catheter.The patient stated that they were put on 'buprenorphine' and put saline in the pump and had to find a new pain clinic.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO
rd 31 km 24 hm 4
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23984656
Report Number3004209178-2026-00234
Device Sequence Number19971927
Product Code LKK
UDI-Device Identifier00613994779229
UDI-Public(01)00613994779229(17)140114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2014
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured07/24/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age36 YR
Patient SexFemale